Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hopf manifolds and spectral geometry


Author: Kazumi Tsukada
Journal: Trans. Amer. Math. Soc. 270 (1982), 609-621
MSC: Primary 53C55; Secondary 58G25
DOI: https://doi.org/10.1090/S0002-9947-1982-0645333-2
MathSciNet review: 645333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize Hopf manifolds in the class of Hermitian manifolds by the spectra of the real Laplacians and the complex Laplacians.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C55, 58G25

Retrieve articles in all journals with MSC: 53C55, 58G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0645333-2
Keywords: Hopf manifolds, Hermitian metric, l.c.K. manifolds, Laplacian, eigenvalues, isospectral problem
Article copyright: © Copyright 1982 American Mathematical Society